Publications of the Geometric Analysis and Gravitation Division

Journal Article (4)

  1. 1.
    Dierkes, U.; Huisken, G.: The $n$-dimensional analogue of the catenary: existence and nonexistence. Pacific Journal of Mathematics 141 (1), pp. 47 - 54 (1990)
  2. 2.
    Ecker, K.; Huisken, G.: A Bernstein result for minimal graphs of controlled growth. Journal of Differential Geometry 31 (2), pp. 397 - 400 (1990)
  3. 3.
    Ehlers, J.; Schäfer, G.: 75 Jahre allgemeine Relativitätstheorie. Physikalische Blätter 46, pp. 481 - 484 (1990)
  4. 4.
    Huisken, G.: Asymptotic-behavior for singularities of the mean-curvature flow. Journal of Differential Geometry 31 (1), pp. 285 - 299 (1990)

Conference Paper (1)

  1. 5.
    Ehlers, J.: Conference summery. In: General Relativity and Gravitation, pp. 491 - 502 (Eds. Ashby, N.; Bartlett Wyss Walter, D. B.). 12th International Conference on General Relativity and Gravitation, Colorado, Boulder, July 02, 1989 - July 08, 1989. Cambridge University Press, Cambridge (1990)
 
loading content